Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Unable to speak properly, headache, redness, sweaty. What is the condition called?

Hello, I am 17 years old and I have been speaking the same languages from my whole life.
But I started to notice that when I say something, I somehow cant speak properly. I intend to say things that arent the words that I was going to say, and cant verbally speak things that I wanted to say. And when I speak, my head somehow hurts and I get hot (gets sweaty and red) sometimes depending on the crowd. This may be because I am nervous but when I speak to my family and friends, I cant say things properly and they intend to not understand.
Once when I was reading the text out loud to the class, the words/ numbers that I said was wrongly interpreted even though I know how the numbers and words are said.
Please tell me if this condition is normal or not?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

You have problem of headache, redness, sweating while speaking to crowd. You are not able to speak properly. You become nervous while speaking. The symptoms are most likely due to some form of anxiety. Also called as social anxiety disorder this can happen in any individual, but as it is causing distress to you so there is a need for treatment. Many good drugs especially propranolol can be used for episodic control of anxiety. The drug is usually taken 1-2 hours before any important presentation or viva. And for cure of illness many medicines are used as SSRIs as escitalopram, fluoxetine, paroxetine, sertaline etc. The drugs are needed to be taken for at least 3-4 months and you will see improvement. Along with drugs Behavior Therapy and Assertiveness training is also needed to supplement medicine therapy. Visit a Psychiatrist for evaluation.

Dr. Seikhoo Bishnoi, MD
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor